A note on expansion for functionals of spatial marked point processes
Bartlomiej Blaszczyszyn,
Ely Merzbach and
Volker Schmidt
Statistics & Probability Letters, 1997, vol. 36, issue 3, 299-306
Abstract:
Expansion of the mean value of a functional of a spatial marked point process with respect to the factorial moment measures is presented. This paper complements previous studies of a point process on the real line, by extending the results to a general Polish space.
Keywords: Marked; point; process; Ordered; metric; space; Palm; distribution; Factorial; moment; measure; Expansion; Probability; generating; functional; Stochastic; geometry (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(97)00076-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:36:y:1997:i:3:p:299-306
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().